JournalsprimsVol. 19, No. 1pp. 135–144

Spline Solutions for Nonlinear Fourth-Order Two-Point Boundary Value Problems

  • M. Sakai

    Kagoshima University, Japan
  • Riaz A. Usmani

    University of Manitoba, Winnipeg, Canada
Spline Solutions for Nonlinear Fourth-Order Two-Point Boundary Value Problems cover
Download PDF

Cite this article

M. Sakai, Riaz A. Usmani, Spline Solutions for Nonlinear Fourth-Order Two-Point Boundary Value Problems. Publ. Res. Inst. Math. Sci. 19 (1983), no. 1, pp. 135–144

DOI 10.2977/PRIMS/1195182980